MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080408
Medical Device Problem Codes Burst Container or Vessel (1074); Material Puncture/Hole (1504); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the foley catheter supplier (xeridiem).Root cause: the device was not returned for evaluation.Besides the complaint description, no additional evidence was provided such as a sample, photos, or video; therefore, a physical or visual evaluation cannot be conducted.Without having more information, the defect could not be confirmed, and the root cause cannot be definitively determined by xeridiem.The lot number was not provided, therefore the investigation by xeridiem was limited to trending only.Trending was performed for the device family, defect codes, and the specific part number.It resulted in one other documented complaint.For the previous year complaints were reviewed for the device family and specific device in which there was only 1 reported complaint for balloon bursts/cuts/tears.Deroyal will not be taking any corrective action at this time, but will continue to monitor foley catheters for trends.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility complaint was received on 08/23/2022 reporting, "burst foley balloon, led to dislodgement of indwelling urinary catheter.Large hole noted in balloon on inspection".A supplier corrective action request (scar) was issued to the foley catheter supplier xeridiem medical devices.The sample is not available for return to deroyal for evaluation.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation and corrective actions are determined.
 
Event or Problem Description
Burst foley balloon, led to dislodgement of indwelling urinary catheter.Large hole noted in balloon on inspection.
 
Additional Manufacturer Narrative
A user facility complaint was received on 08/23/2022 reporting, "burst foley balloon, led to dislodgement of indwelling urinary catheter.Large hole noted in balloon on inspection".A supplier corrective action request (scar) was issued to the foley catheter supplier (b)(4).The sample is not available for return to deroyal for evaluation.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation and corrective actions are determined.
 
Event or Problem Description

Brand Name
FOLEY CATHETER, 400 SERIES 8 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19927886
Report Number2320762-2022-00011
Device Sequence Number2760550
Product Code EYC
UDI-Device Identifier00749756045803
UDI-Public00749756045803
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number81-080408
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by ManufacturerNot provided
08/23/2022
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown